Free Algebras in Certain Varieties of Distributive Pseudocomplemented De Morgan Algebras

Mathematical Logic Quarterly 44 (4):553-567 (1998)

In this paper we characterize the join irreducible elements of the free algebras on n free generators in the subvarieties of the variety V0 of pseudocomplemented De Morgan algebras satisfying the identity xx′* = ′*
Keywords Free algebra  De Morgan algebra  Join irreducible  Pseudocomplemented algebra
Categories (categorize this paper)
DOI 10.1002/malq.19980440414
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 38,955
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Distributive Lattices.Raymond Balbes & Philip Dwinger - 1977 - Journal of Symbolic Logic 42 (4):587-588.

Add more references

Citations of this work BETA

Classical Modal De Morgan Algebras.Sergio A. Celani - 2011 - Studia Logica 98 (1-2):251-266.

Add more citations

Similar books and articles

Quasi‐Stone Algebras.Nalinaxi H. Sankappanavar & Hanamantagouda P. Sankappanavar - 1993 - Mathematical Logic Quarterly 39 (1):255-268.
Free Łukasiewicz Implication Algebras.José Patricio Díaz Varela - 2008 - Archive for Mathematical Logic 47 (1):25-33.
Subdirectly Irreducible State-Morphism BL-Algebras.Anatolij Dvurečenskij - 2011 - Archive for Mathematical Logic 50 (1-2):145-160.
Monadic Bounded Algebras.Galym Akishev & Robert Goldblatt - 2010 - Studia Logica 96 (1):1 - 40.


Added to PP index

Total views
4 ( #933,743 of 2,319,379 )

Recent downloads (6 months)
1 ( #800,908 of 2,319,379 )

How can I increase my downloads?

Monthly downloads

My notes

Sign in to use this feature